# SDR SWAA2021021546464

- Difficulty date: January 31, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT / REPAIRED BY WELD SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737- 700 SRM 53-60-15-2R-1; REPAIR 1 AND BAC 5975
